# SDR TSAA9727209

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Sensor
- Part number: 189915
- Condition: Inoperative
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 644 - OGG-HNL - AFTER TAKEOFF, NR 4 SLAT INDICATED EXTEND WITH FLAPS RETRACTED.  NO ROLL NOTED.  RETURNED TO OGG.  REPLACED NR 4 FULL POSITION PROX SENSOR (SLAT).  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
